TU Darmstadt / ULB / TUbiblio

A pseudospectral multi-domain method for incompressible flows

Droll, Peter ; Schäfer, Michael (2002):
A pseudospectral multi-domain method for incompressible flows.
17, In: Journal of Scientific Computing, (1-4), pp. 365-374. Kluwer, ISSN 0885-7474,
DOI: 10.1023/A:1015133521791,
[Article]

Item Type: Article
Erschienen: 2002
Creators: Droll, Peter ; Schäfer, Michael
Title: A pseudospectral multi-domain method for incompressible flows
Language: English
Journal or Publication Title: Journal of Scientific Computing
Volume: 17
Number: 1-4
Publisher: Kluwer
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Institute of Numerical Methods in Mechanical Engineering (FNB)
Date Deposited: 19 Nov 2008 16:27
DOI: 10.1023/A:1015133521791
Additional Information:

from 2005 Springer Publishing

License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details